2 doctors weighed in:

How do some drugs that are muscle relaxants cause convulsions as side effects? Doesn't that contradict itself?

2 doctors weighed in
Dr. Tariq Niazi
Orthopedic Surgery
1 doctor agrees

In brief: That's true:

The main function of that drug is to Relax the muscles, for which its generally used; BUT, as any drug, it might have a side effect (in some individuals) of causing convulsions.
In majority patients it does it job, but in some of us, due to how it is metabolized, it can cause side effects. Hope that clarifies it for you. Good Luck.

In brief: That's true:

The main function of that drug is to Relax the muscles, for which its generally used; BUT, as any drug, it might have a side effect (in some individuals) of causing convulsions.
In majority patients it does it job, but in some of us, due to how it is metabolized, it can cause side effects. Hope that clarifies it for you. Good Luck.
Thank
1 comment
Dr. Richard Zimon
More often, WITHDRAWAL suddenly from these medications after long term use leads to convulsions!
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available